Alert archive / Arkansas / Flash Flood Warnings in 2023
Flash Flood Warning 41, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Jul 12, 2023, 4:48 AM CDT for 6 counties in Arkansas. It was in force for 4 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2023, 4:48 AM CDT (09:48 UTC)
- Expired
- Jul 12, 2023, 8:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Damage threat
- Considerable
- Flood severity
- None
Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Miller County, AR, Nevada County, AR, Union County, AR
The radar
The Shreveport radar (KSHV), 118 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 5:08 AM CDT | FLASH FLOOD | 1 S Lewisville, AR | Roads flooded along AR 313 South of Lewisville. |
| Jul 12, 5:12 AM CDT | FLASH FLOOD | 2 S Hope, AR | Law enforcement reports flooding resulting in water rescue of vehicles trapped. |
| Jul 12, 5:40 AM CDT | FLASH FLOOD | 5 Se Hope, AR | Flooding across the highway between Hope and Bodcaw. |
| Jul 12, 5:45 AM CDT | FLASH FLOOD | 8 E Magnolia, AR | ArDOT reported parts of US Hwy 82 east of Magnolia were flooded and impassable. |
| Jul 12, 5:57 AM CDT | FLASH FLOOD | 1 Nne Stamps, AR | Fire department responding to flooding at local nursing home and rehab facility. |
| Jul 12, 6:00 AM CDT | FLASH FLOOD | 1 N Stamps, AR | Emergency manager reports CR 38 is closed due to flooding, possibly washed out. |
| Jul 12, 7:00 AM CDT | RAIN 6.51 | Lewisville, AR | Heavy rain total over the past 24 hours reported by COOP station LEWA4. |
| Jul 12, 7:00 AM CDT | RAIN 7.23 | 3 Wsw Patmos, AR | 24 hour heavy rainfall report. |
| Jul 12, 7:28 AM CDT | FLASH FLOOD | 1 Nw Stamps, AR | Water rescue ongoing on Hope Road at Tatum Branch in Stamps, AR. Vehicle swept off of roadway. Multiple trees reported down, as well as power outages. |
| Jul 12, 7:30 AM CDT | RAIN 6.95 | 2 Ssw Waldo, AR | 24 hour heavy rainfall report. |
| Jul 12, 7:50 AM CDT | FLASH FLOOD | 2 S Hope, AR | Clogged storm drain resulting in repeated flooding along South Main Street at Townsend Outdoors in Hope, AR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 9.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
079
WGUS54 KSHV 120948
FFWSHV
ARC027-057-073-091-099-139-121345-
/O.NEW.KSHV.FF.W.0041.230712T0948Z-230712T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
448 AM CDT Wed Jul 12 2023
The National Weather Service in Shreveport has issued a
* Flash Flood Warning for...
Northwestern Union County in south central Arkansas...
Northern Columbia County in southwestern Arkansas...
Southeastern Hempstead County in southwestern Arkansas...
Northeastern Lafayette County in southwestern Arkansas...
East Central Miller County in southwestern Arkansas...
Southern Nevada County in southwestern Arkansas...
* Until 845 AM CDT.
* At 448 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 5 and 7 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is already occurring.
Multiple roads have been reported as impassible in Lafayette and
Columbia Counties.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
El Dorado, Magnolia, Hope, Smackover, Stamps, Waldo, Lewisville,
Norphlet, McNeil, Buckner, Perrytown, Rosston, Willisville,
Bodcaw, Village, Mount Holly, Lisbon, Calhoun, Mount Vernon and
Cale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3361 9372 3368 9366 3369 9354 3365 9324
3354 9311 3338 9312 3338 9273 3336 9262
3330 9262 3319 9270 3317 9279 3316 9302
3319 9327 3321 9332 3328 9335 3326 9340
3328 9345 3337 9368 3346 9374
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
091 follow-up statement
226
WGUS74 KSHV 121106
FFSSHV
Flash Flood Statement
National Weather Service Shreveport LA
606 AM CDT Wed Jul 12 2023
ARC027-057-073-091-099-139-121345-
/O.CON.KSHV.FF.W.0041.000000T0000Z-230712T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Columbia AR-Hempstead AR-Lafayette AR-Miller AR-Nevada AR-Union AR-
606 AM CDT Wed Jul 12 2023
...FLASH FLOOD EMERGENCY FOR FOR STAMPS, BUCKNER AND EXTREME
NORTHEAST LAFAYETTE COUNTY...
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT THIS
MORNING FOR NORTHWESTERN UNION, NORTHERN COLUMBIA, SOUTHEASTERN
HEMPSTEAD, NORTHEASTERN LAFAYETTE, EAST CENTRAL MILLER AND SOUTHERN
NEVADA COUNTIES...
At 606 AM CDT, emergency management reported thunderstorms producing
heavy rain across the warned area. Between 8 and 10 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is already occurring.
This is a FLASH FLOOD EMERGENCY for For Stamps, Buckner and Extreme
Northeast Lafayette County. This is a PARTICULARLY DANGEROUS
SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Emergency management reported. Multiple roads have been
reported as impassible. Flooding is occurring inside
buildings in Stamps.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW! Life threatening flash flooding of low water
crossings, small creeks and streams, urban areas,
highways, streets and underpasses.
Some locations that will experience flash flooding include...
El Dorado, Magnolia, Hope, Smackover, Stamps, Waldo, Lewisville,
Norphlet, McNeil, Buckner, Perrytown, Rosston, Willisville,
Bodcaw, Village, Mount Holly, Lisbon, Calhoun, Mount Vernon and
Cale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3361 9372 3368 9366 3369 9354 3365 9324
3354 9311 3338 9312 3338 9273 3336 9262
3330 9262 3319 9270 3317 9279 3316 9302
3319 9327 3321 9332 3328 9335 3326 9340
3328 9345 3337 9368 3346 9374
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
09What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 3:59 AM CDT, 49 minutes earlier.
Area forecast discussion, Jul 12, 3:59 AM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
359 AM CDT Wed Jul 12 2023
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(Wednesday through Thursday)
Issued at 243 AM CDT Wed Jul 12 2023
A slow moving upper-level disturbance working across the Four
State this morning will continue to support the present threat for
rapid onset flash flooding across the I-20 corridor in NW
Louisiana north to the I-30 corridor in SW Arkansas. Hi-res CAMs
continue to suggest thunderstorms with the potential of generating
1-3"/hr of rainfall as they backbuild to the north and west
through the course of the morning, slowly drifting south by
sunrise before diminishing into the mid to late afternoon hours
of Wednesday. This looks to be fully in motion given the current
radar trends within the last 2-3 hours.
00z SHV sounding this evening showcased PWATs greater than 2"
with the SPC mesoanalysis currently suggesting the same across the
entire Four State, with the highest oriented across north central
and northwest Louisiana and SW Arkansas. A Flood Watch remains in
effect until 1 PM CDT this afternoon for NW Louisiana and SW
Arkansas.
Given the location of the active precip and the downstream
forecast for the complex, this should keep much of the the western
and southwest tier of the FA dry. That being said, outflow from
the decaying complex could spark up a quick but isolated shower or
storm this afternoon as daytime sfc heating maximizes. Highs in
the mid to upper 90s are to be expected and with the higher dew
points in place, heat indices should easily maintain Heat
Advisory criteria within the presently advertised heat product. In
terms of expanding the advisory or upgrading, the conclusion was
made to stand down on making any changes to the currently
advertised heat products in this package. Elected to carefully
evaluate current trends on radar and how the complex evolves
through the morning prior to an upgrade locally. The day shift
will make the call later on this morning in the update.
By the evening, guidance continues to suggest a quieter overnight
with lows in the mid to upper 70s. Compared to Wednesday,
Thursday will be warmer for many as afternoon highs in the mid to
upper 90s will prevail as we trend drier, with limited cloud
coverage as the upper ridge to the west slowly influences the
region. Smaller perturbations within the mid-level flow NE of the
CWA will try to restrict how quickly heights rise through
Thursday afternoon. By the evening though, heights will slowly
begin to increase after sunset as the influence of the upper ridge
begins to slide across Texas and upper troughing across the Great
Lakes and Ohio Valley lifts further north. Once again, highs in
the mid to upper 90s are to be expected and additional heat
products will be needed. /RK
&&
.LONG TERM...
(Thursday Night through Wednesday)
Issued at 243 AM CDT Wed Jul 12 2023
By Thursday night into this upcoming Friday, the aforementioned
upper-level ridge will extend from the desert southwest eastward
into Texas and across our CWA. Mostly dry conditions can be expected
across most of the area. However, on Friday, a cold front will
slowly move into NE Oklahoma and adjacent NW Arkansas. Can't rule
out some showers and thunderstorms developing and moving ahead of
the boundary into the extreme northern portions of SE Oklahoma and
SW Arkansas. So, decided to include a slight chance of POPs in those
areas. Otherwise, expect subsidence associated with the ridge to
push high temperatures from the mid to upper 90s Friday afternoon,
with slightly cooler temps in areas with rain chances. When combined
with dewpoint/humidity, heat index values should climb above 105
degrees across a large portion of the region. This would result in
additional Heat Advisories across the region.
On Saturday, the upper ridge will start to retrograde, this will
allow northwest flow to re-establish itself over the northern and
eastern portions of the region. At the same time, the frontal
boundary will continue to nudge southward closer to the region. Rain
chances will continue across portions SE Oklahoma and SW Arkansas,
and even into portions of our NE Louisiana zones, as storms are
expected to develop and rotate around the periphery of the upper
ridge. Afternoon highs will once again top out in the mid to upper
90s, with slightly cooler temps in the areas with rain chances.
Can't rule out seeing a few isolated triple degree temps,
especially across our East Texas zones, along with more heat
advisories. By Sunday, the ridge will continue to retrograde into
the SW CONUS, allowing the frontal boundary to push as far south as
the I-30 corridor of our CWA. Also, an active NW Flow pattern will
settle over area. With several disturbances moving into the area
along the flow, along with the weak boundary, expect rain chance to
return areawide by Sunday afternoon. Despite that, temps will still
climb into the 90s over most of the area, with slightly cooler temps
north of the I-30 corridor and frontal boundary. Models continue to
suggest upper 90s are possible in our Deep East Texas and Central
Louisiana zones, likely resulting in the possibility of more heat
advisories.
By next week, the upper ridge looks to rebuild back eastward into
our region. We could see some precip in our eastern zones on the
periphery of the ridge Monday, but by Tuesday and Wednesday, the
ridge is forecast to be firmly in place across the entire area. Dry
conditions will return areawide, along with more hot and humid
conditions. Additional heat advisories would be likely, with
afternoon highs expected to range from the mid 90s to near 100
degrees. /20/
&&
.AVIATION...
(06Z TAFS)
Issued at 1223 AM CDT Wed Jul 12 2023
Upper-level disturbance working into the airspace this evening and
overnight will pose the threat for TSRA/SHRA across the region
through sunrise and into the afternoon. This complex will be
isolated to the central and northeast tier of the FA. Heavy
rain rates will result in reduced VSBY and low CIGs across
terminals ranging from SHV, TXK, MLU and ELD. The slow and back
building nature of the complex will pose the threat for terminal
flooding. By mid period, the complex should diminish and lifting
of lower CIGs and scattering out should be in order. Sfc terminal
winds will remain southerly through the period, averaging between
5-10 kts. /RK
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 95 79 99 79 / 40 0 0 0
MLU 89 77 96 77 / 60 10 0 0
DEQ 93 76 93 76 / 20 10 0 10
TXK 94 78 96 79 / 50 10 0 0
ELD 86 74 94 76 / 80 10 0 10
TYR 98 79 97 78 / 10 0 0 0
GGG 97 79 98 78 / 20 0 0 0
LFK 98 78 99 77 / 10 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch until 1 PM CDT this afternoon for ARZ060-061-070>073.
LA...Flood Watch until 1 PM CDT this afternoon for LAZ001>006-010>014-
021.
OK...None.
TX...Heat Advisory until 7 PM CDT this evening for TXZ124-125-136-137-
149-150-152-165>167.
&&
SHORT TERM...53
LONG TERM....20
AVIATION...53Hazardous weather outlook, Jul 12, 4:20 AM CDT, 28 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 420 AM CDT Wed Jul 12 2023 TXZ124-125-136-137-149-150-152-165>167-130930- Wood-Upshur-Smith-Gregg-Cherokee-Rusk-Nacogdoches-Angelina- San Augustine-Sabine- 420 AM CDT Wed Jul 12 2023 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for east Texas and northeast Texas. .DAY ONE...Today and tonight. A Heat Advisory will remain in effect today through this evening. Expect afternoon highs in the mid to upper 90s, with heat indices between 105 to 109 degrees. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The heat is here to stay across the region for the remainder of the work week. Look for the likelihood of the current Heat Advisory to expand through at least the remainder of the work week and into the first half of the weekend. Thunderstorms chances may return to the region Sunday into Monday of next week. However, dry conditions will return by Tuesday, along with more hot and humid conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ARZ050-051-059-LAZ017>020-022-OKZ077-TXZ096-097-108>112-126-138-151- 153-130930- Sevier-Howard-Little River-Sabine-Natchitoches-Winn-Grant-La Salle- McCurtain-Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Marion- Harrison-Panola-Shelby- 420 AM CDT Wed Jul 12 2023 This Hazardous Weather Outlook is for southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and tonight. Can't rule out some isolated to scattered thunderstorms across the region this morning. Some of these storms could produce strong wind gusts and hail. In addition, excessive, heavy rainfall could accompany the storms, thus an isolated flash flood threat cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The heat is here to stay across the region for the remainder of the work week. Look for the likelihood of Heat Advisories through at least the remainder of the work week and into the first half of the weekend. Thunderstorms chances may return to the region Sunday into Monday of next week. However, dry conditions will return by Tuesday, along with more hot and humid conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ARZ060-061-070>073-LAZ001>006-010>014-021-130930- Hempstead-Nevada-Miller-Lafayette-Columbia-Union-Caddo-Bossier- Webster-Claiborne-Lincoln-De Soto-Red River-Bienville-Jackson- Ouachita-Caldwell- 420 AM CDT Wed Jul 12 2023 ...FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana and northwest Louisiana. .DAY ONE...Today and tonight. Look for scattered to numerous thunderstorms across the region through the morning hours. Some of these storms could produce strong wind gusts and hail. In addition, excessive, heavy rainfall could accompany these storms, resulting in a flash flood threat. Therefore, a Flash Flood Watch has been issued through 1 PM today. Three to five inches of rainfall will be possible today, along with isolated higher amounts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The heat is here to stay across the region for the remainder of the work week. Look for the likelihood of Heat Advisories through at least the remainder of the work week and into the first half of the weekend. Thunderstorms chances may return to the region Sunday into Monday of next week. However, dry conditions will return by Tuesday, along with more hot and humid conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. 20
In the hours before
Special weather statement, Jul 12, 1:10 AM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
110 AM CDT Wed Jul 12 2023
ARZ071-072-120700-
Lafayette AR-Columbia AR-
110 AM CDT Wed Jul 12 2023
...A strong thunderstorm will impact portions of northeastern
Lafayette and northeastern Columbia Counties through 200 AM CDT...
At 110 AM CDT, Doppler radar was tracking a strong thunderstorm over
Buckner, or near Stamps, moving southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Magnolia, Stamps, Waldo, McNeil, Buckner, Calhoun, Mount Vernon,
College Hill, Lamartine and Laughlin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3311 9316 3333 9353 3345 9349 3345 9326
3343 9312 3338 9312 3338 9306
TIME...MOT...LOC 0610Z 293DEG 22KT 3336 9344
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
44Special weather statement, Jul 12, 4:11 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Shreveport LA
411 AM CDT Wed Jul 12 2023
ARZ071>073-LAZ003-004-121000-
Union AR-Lafayette AR-Columbia AR-Claiborne LA-Webster LA-
411 AM CDT Wed Jul 12 2023
...Strong thunderstorms will impact portions of central Lafayette,
southwestern Union and Columbia Counties, north central Webster and
northwestern Claiborne Parishes through 500 AM CDT...
At 411 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lewisville to near Macedonia to near
Village. Movement was southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Magnolia, Springhill, Stamps, Waldo, Lewisville, McNeil, Haynesville,
Taylor, Emerson, Buckner, Shongaloo, Bussey, Mount Holly, Smithland,
Atlanta, Wesson, Canfield, Village, Macedonia and Welcome.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3290 9310 3304 9361 3332 9369 3332 9367
3333 9367 3334 9368 3334 9370 3335 9370
3336 9335 3338 9305 3309 9272
TIME...MOT...LOC 0911Z 327DEG 15KT 3328 9359 3321 9331 3330 9309
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
09Special weather statement, Jul 12, 4:37 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Shreveport LA
437 AM CDT Wed Jul 12 2023
ARZ060-061-070>072-121030-
Hempstead AR-Lafayette AR-Miller AR-Nevada AR-Columbia AR-
437 AM CDT Wed Jul 12 2023
...A strong thunderstorm will impact portions of southeastern
Hempstead, northeastern Miller, northeastern Lafayette, southwestern
Nevada and northwestern Columbia Counties through 530 AM CDT...
At 437 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Bodcaw, or 9 miles north of Lewisville, moving
southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hope, Stamps, Waldo, Lewisville, Buckner, Perrytown, Garland,
Willisville, Bodcaw, Patmos, Sutton, Falcon, College Hill, Spirit
Lake, Lamartine and Piney Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3361 9377 3373 9353 3341 9312 3322 9371
TIME...MOT...LOC 0937Z 322DEG 15KT 3350 9354
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 1:10 AM CDT | Special Weather Statement | SHV | Columbia | 50 min |
| Jul 12, 2:20 AM CDT | Flash Flood Warning | SHV | Columbia, Nevada, Union | 100 min |
| Jul 12, 2:53 AM CDT | Flash Flood Warning | SHV | Columbia, Hempstead, Lafayette, Nevada | 67 min |
| Jul 12, 3:58 AM CDT | Flash Flood Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada, Union | 3 hr |
| Jul 12, 4:11 AM CDT | Special Weather Statement | SHV | Columbia, Lafayette | 49 min |
| Jul 12, 4:37 AM CDT | Special Weather Statement | SHV | Nevada | 53 min |
| Jul 12, 5:52 AM CDT | Flash Flood Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Union | 4 hr |
| Jul 12, 8:19 AM CDT | Flash Flood Warning | SHV | Columbia | 3 hr |
| Jul 12, 8:49 AM CDT | Flash Flood Warning | SHV | Columbia, Hempstead, Lafayette, Nevada | 3 hr |
| Jul 12, 10:47 AM CDT | River Flood Warning | SHV | Columbia | 11 days |
Nearby
Flash Flood Warnings in Arkansas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.